# SDR ASAA0410501

- Difficulty date: November 9, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909127
- Part serial: 335
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT WING T/E OUTBOARD MID FLAP HAS TWO CHAFING AREAS IN SKIN, LOWR SURFACE, AREA AT SECOND TRACK FAIRING.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW EA.  (M)
